Volume 13, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Kobayashi–Hitchin correspondence for tame harmonic bundles II

Takuro Mochizuki

Geometry & Topology 13 (2009) 359–455
Bibliography
1 O Biquard, Fibrés de Higgs et connexions intégrables: le cas logarithmique (diviseur lisse), Ann. Sci. École Norm. Sup. $(4)$ 30 (1997) 41 MR1422313
2 K Corlette, Flat $G$–bundles with canonical metrics, J. Differential Geom. 28 (1988) 361 MR965220
3 P Deligne, Équations différentielles à points singuliers réguliers, Lecture Notes in Math. 163, Springer (1970) MR0417174
4 S K Donaldson, Anti self-dual Yang–Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. $(3)$ 50 (1985) 1 MR765366
5 S K Donaldson, Infinite determinants, stable bundles and curvature, Duke Math. J. 54 (1987) 231 MR885784
6 J Eells Jr., J H Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964) 109 MR0164306
7 C Hertling, C Sevenheck, Limits of families of Brieskorn lattices and compactified classifying spaces arXiv:0805.4777
8 R Hotta, K Takeuchi, T Tanisaki, $D$–modules, perverse sheaves, and representation theory, Progress in Math. 236, Birkhäuser (2008) MR2357361
9 J N N Iyer, C T Simpson, A relation between the parabolic Chern characters of the de Rham bundles, Math. Ann. 338 (2007) 347 MR2302066
10 J Jost, K Zuo, Harmonic maps of infinite energy and rigidity results for representations of fundamental groups of quasiprojective varieties, J. Differential Geom. 47 (1997) 469 MR1617644
11 M Lübke, A Teleman, The universal Kobayashi–Hitchin correspondence on Hermitian manifolds, Mem. Amer. Math. Soc. 863 (2006) MR2254074
12 V B Mehta, A Ramanathan, Restriction of stable sheaves and representations of the fundamental group, Invent. Math. 77 (1984) 163 MR751136
13 T Mochizuki, Wild harmonic bundles and wild pure twistor $D$–modules arXiv:0803.1344
14 T Mochizuki, Kobayashi–Hitchin correspondence for tame harmonic bundles and an application, Astérisque 309 (2006) MR2310103
15 T Mochizuki, Asymptotic behaviour of tame harmonic bundles and an application to pure twistor $D$–modules. II, Mem. Amer. Math. Soc. 185 (2007) MR2283665
16 C Sabbah, Polarizable twistor $D$–modules, Astérisque 300 (2005) MR2156523
17 C T Simpson, Constructing variations of Hodge structure using Yang–Mills theory and applications to uniformization, J. Amer. Math. Soc. 1 (1988) 867 MR944577
18 C T Simpson, Harmonic bundles on noncompact curves, J. Amer. Math. Soc. 3 (1990) 713 MR1040197
19 C T Simpson, Higgs bundles and local systems, Inst. Hautes Études Sci. Publ. Math. (1992) 5 MR1179076
20 C T Simpson, The Hodge filtration on nonabelian cohomology, from: "Algebraic geometry—Santa Cruz 1995", Proc. Sympos. Pure Math. 62, Amer. Math. Soc. (1997) 217 MR1492538
21 C T Simpson, The construction problem in Kähler geometry, from: "Different faces of geometry", Int. Math. Ser. (N. Y.) 3, Kluwer/Plenum, New York (2004) 365 MR2103668
22 K Uhlenbeck, S T Yau, On the existence of Hermitian–Yang–Mills connections in stable vector bundles, Comm. Pure Appl. Math. 39 (1986) MR861491